Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reactive Flow And Reaction-Induced Boundary Movement In A Thin Channel
Univ Texas Austin, Inst Computat Engn & Sci, Ctr Subsurface Modeling, Austin, TX 78712 USA..
Univ Texas Austin, Inst Computat Engn & Sci, Ctr Subsurface Modeling, Austin, TX 78712 USA..
Univ Texas Austin, Inst Computat Engn & Sci, Ctr Subsurface Modeling, Austin, TX 78712 USA..
2013 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 35, no 6, p. B1235-B1266Article in journal (Refereed) Published
Abstract [en]

We study the reactive flow in a thin strip where the geometry changes take place due to reactions. Specifically, we consider precipitation-dissolution processes taking place at the lateral boundaries of the strip. The geometry changes depend on the concentration of the solute in the bulk (trace of the concentration), which makes the problem a free-moving boundary problem. The numerical computations are challenging in view of the nonlinearities in the description of the reaction rates. In addition to this, the movement of the boundary depends on the unknown concentration (and hence part of the solution), and the computation of the coupled model remains a delicate issue. Our aim is to develop appropriate numerical techniques for the computation of the solutions of the coupled convection-diffusion problem and the equation describing the geometry changes. The performance is demonstrated with the help of several numerical tests.

Place, publisher, year, edition, pages
SIAM PUBLICATIONS , 2013. Vol. 35, no 6, p. B1235-B1266
Keywords [en]
finite elements, monolithic formulation, arbitrary Lagrangian-Eulerian approach, reactive flows, precipitation-dissolution processes
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-69261DOI: 10.1137/130913134ISI: 000330028400029OAI: oai:DiVA.org:kau-69261DiVA, id: diva2:1254273
Available from: 2018-10-08 Created: 2018-10-08 Last updated: 2018-10-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kumar, Kundan

Search in DiVA

By author/editor
Kumar, Kundan
In the same journal
SIAM Journal on Scientific Computing
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf